# SDR EIA2006022

- Difficulty date: February 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 35,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B" CHECK, FOUND CORROSION ON THE RT WING LWR SKIN PNL AT WS 1371.  REMOVED CORROSION TO RT LWR WING SKIN.  THIS REPAIR IS LIMITED TO 135000 HOURS OR 38788 CYCLES WHICHEVER COMES FIRST.  WAITING FOR FINAL REPAIR INFORMATION
